# SDR DHL2001727533

- Difficulty date: August 15, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST TOP COVE PANEL AT T/E FOR APU EXHAUST LOUVERS, FWD O/B SUPPORT ANGLE IS CRACKED JUST AFT OF SPAR.  REMOVED AND REPLACED THE APU EXHAUST TOP COVE PANEL AT T/E FWD O/B SUPPORT ANGLE PER SRM 51-30-2 AND 57-10-2. HEAT TREATED AND AGED PART PER GPS988MSI.247.
